# SDR 96ZZZX4721

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 188B
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4716C98
- Condition: Cracked
- Location: Blade Retain
- Part time: 1,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BLADE RETENTION THREADS IN HUB SOCKET ARE CRACKED.
